Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the symmetry of convex bodies

Authors: G. D. Chakerian and S. K. Stein
Journal: Bull. Amer. Math. Soc. 70 (1964), 594-595
MathSciNet review: 0163214
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Fáry and L. Rédei, Der zentralsymmetrische Kern und die zentralsymmetrische Hülle von konvexen Körpern, Math. Ann. 122 (1950), 205-220. MR 39294
  • 2. B. Grünbaum, On intersections of similar sets, Portugal. Math. 18 (1959), 155-164. MR 125491
  • 3. S. Stein, The symmetry function in a convex body, Pacific J. Math. 6 (1956), 145-148. MR 80321

Additional Information


American Mathematical Society